Real abelian varieties with many line bundles

Nuria Joglar-Prieto, János Kollár

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Let X and Y be affine nonsingular real algebraic varieties. A general problem in real algebraic geometry is to try to decide when a continuous map f : X → Y can be approximated by regular maps in the space of script c sign0 mappings from X to Y, equipped with the script c sign0 topology. This paper solves this problem when X is the connected component containing the origin of the real part of a complex Abelian variety and Y is the standard 2-dimensional sphere.

Original languageEnglish (US)
Pages (from-to)79-84
Number of pages6
JournalBulletin of the London Mathematical Society
Volume35
Issue number1
DOIs
StatePublished - Jan 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Real abelian varieties with many line bundles'. Together they form a unique fingerprint.

  • Cite this